# SDR DALA1314096901

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 85,536 hours, 37,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR SLIDE DOOR EMERGENCY POWER RESERVOIR DEPLETED.  R & R R4 DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30.  RII COMPLETED.
